Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Citalopram, depo injection and weight gain/lethargy

(3 Posts)
OhHolyFuck Mon 20-Jun-16 18:54:25

Just interested to hear if anyone else has had any similar experiences - I'm on both citalopram (40mg) and the depo injection, I'm gaining weight despite being careful (mostly!) with what I eat and I'm so fricking tired all the time, everything wears me out

Has anyone felt like this on either of these? I've had bloods and an ecg and nothing unusual found

dementedpixie Mon 20-Jun-16 18:58:42

I bled all the time and put on tons of weight with the depo. Weight gain is a listed side effect of the imjection

Xxxxhanxxx28 Tue 28-Jun-16 22:48:15

You can lose weight on citralapam if u put ur mind to it I put on 3 stone in 3 years tried loads of failed diets was sluggish n lazy. But they did wonders for my anxiety and didn't wana come off them. So one day o thought I won't let it beat me started 4 days at gym eating g clean and drinking tons of green tea to boast energy a year later and iv done it iv lost 2 stone iv worked so bloody hard to do it but I did it!!! And u guys too can if I can!! It depends on how much u want it u can do anything u set ur mind too. Oh and I. Still on my 30g on citralapam not coming off ant time soon. They help my anxiety too much!!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now